Depósito Digital de Documentos de la UAB Encontrados 110 registros  1 - 10siguientefinal  ir al registro: La búsqueda tardó 0.02 segundos. 
1.
On the singularities of the planar cubic polynomial differential systems and the Euler Jacobi formula / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal))
Using the Euler-Jacobi formula we obtain an algebraic relation between the singular points of a polynomial vector field and their topological indices. Using this formula we obtain the configuration of the singular points together with their topological indices for the planar cubic polynomial differential systems when these systems have nine finite singular points.
2020 - 10.1007/s12346-020-00435-9
Qualitative Theory of Dynamical Systems, Vol. 19, Issue 3 (December 2020) , art. 96  
2.
Phase portraits of random planar homogeneous vector fields / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
In this paper, we study the probability of occurrence of phase portraits in the set of random planar homogeneous polynomial vector fields, of degree n. In particular, for n= 1, 2, 3, we give the complete solution of the problem; that is, we either give the exact value of each probability of occurrence or we estimate it by using the Monte Carlo method. [...]
2021 - 10.1007/s12346-020-00437-7
Qualitative Theory of Dynamical Systems, Vol. 20, Issue 1 (April 2021) , art. 3  
3.
Bifurcations of zeros in translated families of functions and applications / Mardešić, Pavao (Université de Bourgogne Franche-Comté. UFR Sciences et Techniques. Institut de Mathématiques de Bourgogne (France)) ; Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat Yagüe, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper, we study the creation of zeros in a certain type of families of functions. The families studied are given by the difference of two basic functions with a translation made in the argument of one of these functions. [...]
2020 - 10.1007/s10883-020-09520-3
Journal of Dynamical and Control Systems, (November 2020)  
4.
4-dimensional zero-Hopf bifurcation for polynomial differentials systems with cubic homogeneous nonlinearities via averaging theory / Feddaoui, Amina (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
The averaging theory of second order shows that for polynomial differential systems in ℝ4 with cubic homogeneous nonlinearities at least nine limit cycles can be born in a zero-Hopf bifurcation.
2020 - 10.1504/IJDSDE.2020.109106
International Journal of Dynamical Systems and Differential Equations, Vol. 10, Issue 4 (2020) , p. 321-328  
5.
11 p, 320.0 KB A new algorithm for finding rational first integrals of polynomial vector fields / Ferragut, Antoni (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Héctor (Université de Tours. Centre National de la Recherche Scientifique. Laboratoire de Mathématique et Physique Théorique (France))
We present a new method to compute rational first integrals of planar polynomial vector fields. The algorithm is in general much faster than the usual methods and also allows to compute the remarkable curves associated to the rational first integral of the system.
2010 - 10.1007/s12346-010-0021-x
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 89-99  
6.
N-dimensional zero-hopf bifurcation of polynomial differential systems via averaging theory of second order / Kassa, Sara (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
Using the averaging theory of second order, we study the limit cycles which bifurcate from a zero-Hopf equilibrium point of polynomial vector fields with cubic nonlinearities in ℝn. We prove that there are at least 3n-2 limit cycles bifurcating from such zero-Hopf equilibrium points. [...]
2020 - 10.1007/s10883-020-09501-6
Journal of Dynamical and Control Systems, (June 2020)  
7.
Asymptotic dynamics of a difference equation with a parabolic equilibrium / Coll, Bartomeu (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Prohens, Rafel (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica)
The aim of this work is the study of the asymptotic dynamical behaviour, of solutions that approach parabolic fixed points in difference equations. In one dimensional difference equations, we present the asymptotic development for positive solutions tending to the fixed point. [...]
2020 - 10.1007/s12346-020-00406-0
Qualitative Theory of Dynamical Systems, Vol. 19, Issue 2 (August 2020) , art. 70  
8.
Global dynamics and bifurcation of periodic orbits in a modified Nosé-Hoover oscillator / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (Universidade Estadual Paulista. Departamento de Matemática e Computação (Brazil)) ; Reinol, Alisson C. (Universidade Tecnológica Federal do Paraná. Departamento Acadêmico de Matemática (Brazil))
We perform a global dynamical analysis of a modified Nosé-Hoover oscillator, obtained as the perturbation of an integrable differential system. Using this new approach for studying such an oscillator, in the integrable cases, we give a complete description of the solutions in the phase space, including the dynamics at infinity via the Poincaré compactification. [...]
2020 - 10.1007/s10883-020-09491-5
Journal of Dynamical and Control Systems, (June 2020)  
9.
13 p, 273.4 KB Quadratic perturbations of a quadratic reversible Lotka-Volterra system / Li, Chengzhi (Peking University. School of Mathematical Sciences (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that perturbing the two periodic annuli of the quadratic polynomial reversible Lotka-Volterra differential system ̇x = -y + x2 - y2, ẏ = x(1 + 2y), inside the class of all quadratic polynomial differential systems we can obtain the following configurations of limit cycles (0,0), (1,0), (2,0), (1,1) and (1,2).
2010 - 10.1007/s12346-010-0026-5
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 235-249  
10.
16 p, 463.4 KB Hilbert's sixteenth problem for polynomial Liénard equations / Caubergh, Magdalena (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This article reports on the survey talk 'Hilbert's Sixteenth Problem for Liénard equations,' given by the author at the Oberwolfach Mini-Workshop 'Algebraic and Analytic Techniques for Polynomial Vector Fields. [...]
2012 - 10.1007/s12346-012-0068-y
Qualitative Theory of Dynamical Systems, Vol. 11, Issue 1 (April 2012) , p. 3-18  

Depósito Digital de Documentos de la UAB : Encontrados 110 registros   1 - 10siguientefinal  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.